Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Bases in equivariant $K$-theory. II


Author: G. Lusztig
Journal: Represent. Theory 3 (1999), 281-353
MSC (1991): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-99-00083-7
Published electronically: September 28, 1999
MathSciNet review: 1714628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish a connection between the ``bases" in Bases in equivariant $K$-theory, Represent. Theory 2 (1999), 298-369 and the periodic $W$-graphs introduced in Periodic $W$-graphs, Represent. Theory 1 (1997), 207-279.


References [Enhancements On Off] (What's this?)

  • [BB] A. Bialynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. 98 (1973), 480-497. MR 51:3186
  • [BS] W. M. Beynon and N. Spaltenstein, Green functions of finite Chevalley groups of type $E_{n} (n=6,7,8)$, J. of Algebra 88 (1984), 584-614. MR 85k:20136
  • [C] R. W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters, John Wiley, 1985. MR 87d:20060
  • [DK] C. De Concini and V. Kac, Representations of quantum groups at roots of $1$, Operator Algebras, Unitary Representations, Enveloping Algebras and Invariant Theory (Colloque Dixmier), A. Connes et al. (eds.) Progress in Math., vol. 92, Birkhäuser, Boston, 1990. MR 92g:17012
  • [DLP] C. De Concini, G. Lusztig and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), 15-34. MR 89f:14052
  • [D] D. Dokovic, Classification of nilpotent elements in simple exceptional real Lie algebras of inner type and description of their centralizers, J. of Alg. 112 (1988), 503-524. MR 89b:17010
  • [F] W. Fulton, Intersection theory, 2nd ed., Springer Verlag, Berlin, Heidelberg, 1998. MR 99d:14003
  • [KL] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. MR 88d:11121
  • [L1] G. Lusztig, Hecke algebras and Jantzen's generic decomposition patterns, Adv. in Math. 37 (1980), 121-164. MR 82b:20059
  • [L2] G. Lusztig, Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984), 205-272. MR 86d:20050
  • [L3] G. Lusztig, Cells in affine Weyl groups, Algebraic groups and related topics, Adv. Stud. Pure Math., vol. 6, North-Holland and Kinokuniya, Tokyo and Amsterdam, 1985, pp. 255-287; II, J. Algebra 109 (1987), 536-548; III, J. Fac. Sci. Tokyo U. (IA) 34 (1987), 223-243; IV, J. Fac. Sci. Tokyo U. (IA) 36 (1989), 297-328. MR 87h:20074;MR 88m:20103a;MR 88m:20103b;MR 90k:20068
  • [L4] G. Lusztig, Periodic $W$-graphs, Represent. Theory (electronic) 1 (1997), 207-279. MR 99a:20042
  • [L5] G. Lusztig, Bases in equivariant $K$-theory, Represent. Theory (electronic) 2 (1998), 298-369. MR 99i:19005
  • [L6] G. Lusztig, Subregular nilpotent elements and bases in $K$-theory, Canad. J. Math. (1999).
  • [L7] G. Lusztig, Representation theory in characteristic $p$, Proceedings of Taniguchi Conference, Nara '98 (to appear).
  • [Se] J. Sekiguchi, Remarks on real nilpotent orbits of a symmetric pair, J. Math. Soc. Japan 39 (1987), 127-138. MR 88g:53053
  • [S] P. Slodowy, Simple algebraic groups and simple singularities, Lecture Notes in Math. 815, Springer Verlag, Berlin-Heidelberg-New York, 1980. MR 82g:14037
  • [Th] R. W. Thomason, Une formule de Lefschetz en $K$-théorie équivariante algébrique, Duke Math.J. 68 (1992), 447-462. MR 93m:19007

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99


Additional Information

G. Lusztig
Affiliation: Institute for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: https://doi.org/10.1090/S1088-4165-99-00083-7
Received by editor(s): March 9, 1999
Received by editor(s) in revised form: April 15, 1999, and August 7, 1999
Published electronically: September 28, 1999
Additional Notes: Supported by the Ambrose Monnel Foundation and the National Science Foundation
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society